Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4819
Title: Invariants in affine differential geometry
Authors: Kozlowski, Michael
Issue Date: 1990
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Michael Kozlowski, “Invariants in affine differential geometry”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 22 (1990), pp. 1-6.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
22 (1990)
Abstract: In questo lavoro si ottengono soluzioni dell’equazione di Monge-Ampère det(Hess z) = 1. Si da inoltre un risultato del tipo Theorema egregium.
In this paper one obtains solutions of the Monge-Ampère equation det( Hess z) = 1. Furthermore one formulates a result of type Theorema egregium.
URI: http://hdl.handle.net/10077/4819
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.22 (1990)

Files in This Item:
File Description SizeFormat
KozlowskiRendMat22.pdf266.74 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

515
checked on Nov 12, 2018

Download(s)

273
checked on Nov 12, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.